This question was answered on Thu 18, Nov 2010 07:25pm by Dr Smita Sarwan

Norcolut

    
Asked by sammy n jason (Female; 20; Polycystic ovarian syndrome; Relevant drugs:Norcolut ) on Thu 18, Nov 2010 07:18pm

Can I be pregnant and taking norcolut I an having some symptoms

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Smita Sarwan  on Thu 18, Nov 2010 07:25pm:

Hi, Although the chances of pregnancy is low in polycystic ovarian disease but you can be pregnant. Norcolut is a hormonal medicine given to regularize the periods and if you are taking it you can't be pregnant. This medicine also helps to maintain pregnancy once you have become pregnant. Hope it helps. Take care.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats